## EVENT AGENDA 12d°Tech 28-30 July Forum 2020 Brisbane

Theme: Conquering the Data Jungle with 12d



## Day 1 Sunday 28 July



8:00 – 9:45am	Arrival & Registration – Tea & Coffee			
<b>9:45 – 11:45am</b> Session 1	Main Stage Welcome and Tech Forum Outline 12d Model 15 Highlights & What's New 12d Synergy Update North East Link - Vic MetaConnex Updates	Presenter Lee Gregory and Joel Gregory Lee Gregory Richard Stoliar and Joel Gregory Michael Bozikis, Allan Walker and Josh Allison - SMEC Paul Hardwick		
11:45am – 12:15pm	Morning Tea Break (30 mins)			
<b>12:15 – 1:30pm</b> Session 2 Birds of a Feather	Design Room Welcome and Introduction New Super Alignment Tool Overview Seed MTF Files MTF Manager Advanced Chains	Water Room Welcome and Introduction 12d Model Water Universe – How Everything Fits Quick Water Network – Water Model in Minutes	Survey Room Welcome and Introduction 12d Field in 12d Model 15 - An Overview Polyfaces, Polymeshes and Trimeshes: A Brief Overview General Conformance and QA reporting in 12d Model 15	Data Management Room Welcome and Introduction Implementing 12d Synergy 12d Synergy Implementation: Lessons Learnt
1:30 – 2:30pm	Lunch Break (60 mins)			
<b>2:30 – 3:45pm</b> Session 3 Birds of a Feather	<b>Design Room</b> What's New for MTF and Snippets Bent Sections in the MTF 12d to Revolutionise Rail Signal Sighting	Water Room Concept Stormwater Design Part 1: Getting Started Part 2: Refining and Running Part 3: Results and Review	Survey Room N_Values and Projections GNSS Localisations New Height Adjustment in 12d Model 15 Instrument Connections in 12d Model 15: Methods, TPS & GNSS, Individual Manufacturers & Tilt Poles Working with AMDS for New Zealand Surveyors & Designers	Data Management Room OpenRoads & Microstation MS Office 365 Co-Authoring Serving up 12d Synergy CAD Xref Management Setting Up & Configuring CAD Attributes
3:45 – 4:15pm	Afternoon Tea Break (30 mins)			
<b>4:15 – 5:45pm</b> Session 4	Main Stage MetaConnex in New Zealand Design Tools and Customisation at TMR 12d Model Themes - Two Years On 12d to Untangle Chaotic NZ Eastern Busway Utilities	Presenter Charlie Latchford David Greaves, Brendan Mallon and Timothy French - Department of Transport & Main Roads, Qld Dylan Revell Angelina Tan and David Cavu – AECOM / Jacobs		
6:00 – 8:00pm	Welcome Event			

## Day 2 Monday 29 July



8:15 – 9:00am	Registration – Tea & Coffee			
	Main Stage CAD Concepts RAMS for TfNSW - An Overview Pavement Management - Updates and Extended Uses Self-Paced Online Training 12d Synergy 6 - Preview Can't See the Trees for the Jungle?	Presenter Sharleen Cole-Swami and Blake Ebsary Mick Connor - Fulton Hogan Peter Taynton Cameron Lowe Richard Stoliar Alan Gray		
11:00am - 11:30am	Morning Tea Break (30 mins)			
<b>11:30am – 12:45pm</b> Session 6 Birds of a Feather	Design Room Pavement Management - A Detailed Look at Updates and Extended Uses Quick Design Computators, TINs & MetaConnex	Water Room Converting Water Strings to Super Strings Drainage.4d Editor Inlet Capture Curve Water Trimeshes and BIM Modelling	Survey Room GNSS Projections Overview Creating BIM/IFC data for Surveyors Pavement Management for Construction/ TIN Pavements Setting out BIM Data - Changes to BIM for Surveyors	Data Management Room Forms in 12d Synergy Web, Mobile & Collaborators How to Integrate GIS Workflow in 12d Synergy Maps in 12d Synergy
12:45 – 1:45pm	Lunch Break (60 mins)			
Birds of a Feather	Design Room Computators & Pram Ramp Snippet and Function BIM Objects & Trimeshes (Map File and Attribute Substitutions) IFC in 12d Model	Water Room 2D Quick Analysis – 2D Model in Minutes 2D Analysis Updates Time of Concentration Builder Sewer Lot Controls and House Connections	Survey Room TPS Scanning Directly From 12d Field Point Cloud Basics 12d Synergy and GIS Basics of GIS Macros	Data Management Room CDE 2.0 - Data Flows & Connectors Digital Engineering Frameworks ISO19650 - Panel Discussion
3:00 – 3:30pm	Afternoon Tea Break (30 mins)			
3:30 – 3:50pm	Delegate Group Photos			
Session 8	Main Stage 12d Potpourri The Future of Digital Asset Management Battery of the Nation - Tas Best-fit Alignment and Snippet from a Section Public Works Standards Installed with 12d Model International Market Update Pavement Parametric Modelling & RAMS Lane Automation	Presenter Alan Gray Tom Neighbours Drew Shaw - Entura Jason Knox Tim Brooks Soon Teh and Mitch McPherson Simon Waters & Bruce Blacker - Stantec		
5:50 – 6:50pm	Q&A in Birds of a Feather Rooms			

## Day 3 Tuesday 30 July



8:15 – 9:00am	Registration – Tea & Coffee				
<b>9:00 – 10:45am</b> Session 9	Main Stage12d Markup and Review - A Digital Answer to a Paper QuestionHow a Modern Construction Business uses 12d Model on Major ProjectsBasics of GNSS Vector Report and GVR - View/Display Attributes12d Model Projects & Customisation in 12d SynergyApplying TfNSW DE on M1 to Raymond Terrace		Presenter Dylan Revell Sam Cech and Dan Ripley - Tatras Consulting / Acciona Lane Irwin Tim Brooks Niall Brady - Digitise Consulting		
10:45 – 11:15am	Morning Tea Break (30 mins)				
<b>11:15am – 12:30pm</b> Session 10 Birds of a Feather	Design Room 12d Model Design Tips Utilities and Design Rail Cant and Customised Offset Reports	Water Room Concept Water Supply Water Plan Plot Grading Water Models	Survey Room RAMS for TfNSW – The Power of Attributes Risks of Using Consumer Cloud Solutions for Your Survey Data The Survey Side of ADAC (MetaConnex) GVR – GNSS Vector Reporting	Data Management Room WorkFlows 101 Construction Surveying Workflows Customer Talk: Marvel Engineers 12d Model Projects & Customisation in 12d Synergy	
12:30 – 1:25pm	Lunch Break (55 mins)				
<b>1:25 – 2:40pm</b> Session 11 Birds of a Feather	Design RoomADAC for Design using MetaConnexBasics of Mass Haul for DesignersGNSS Projections OverviewGIS Features (including Client Use Cases)GIS Features - A Detailed LookDesign Room Wrap-Up	Water Room Creating Catchments from Design Strings Automated Catchment Creation 12d Water improvements for AR&R 2019 Stormwater Dynamic - New Features and Trouble-Shooting Water Room Wrap-Up	Survey Room Snowy 2.0 – Job & Survey Different Use Cases of MetaConnex String Attribute Labelling Options IPWEA Field Codes and Map Files Survey Room Wrap-Up	Data Management Room12d Synergy Training –Naming Rules & ImplementingAttributes in Word DocumentsConnectors12d Synergy Cloud –Cloud Hosting and Cloud MigrationsData Management Room Wrap-Up	
<b>2:45 – 4:30pm</b> Session 12	Main StageBIM & Visualisation at Brisbane City Council12d ViewDrawing Registers and Title BlocksIFC 4x3 for Civil BIM12d Model & Google Earth12d Tech Forum Round Up and Close	Presenter Peter Murray - Brisbane City Council Lee Gregory Owen Thornton Lee Gregory Rod Burns Lee Gregory and Joel Gregory			